Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I had mifepristone for 4 day. Is there any chances to get pregnant?

iam 20years old...when my periods are 10days late iam scared that iam pregnant and i swallowed mifepristone orally then next day i got bleeding ...though i got bleeding i also swallowed 4misopristol tablets orally... my bleeding duration is 5days and it is normal... iam in doubt that whether my abortion is done success are not....plz answer me iam scared that iam pregnant
Asked On : Fri, 4 Feb 2011
Answers:  4 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
plz reply me how to know that iam pregnant.. i had undergone urine that it is negative... plz say what tests have to be taken to know that iam pregnant
Answered: Fri, 4 Feb 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Firstly you need to understand that delayed periods can be due to stress, adapting to new environment, hormonal disorders apart from just pregnancy. You should avoid taking any such medication to cause abortion without Doctor's advise as there can be lot of side effects on the body without proper monitoring and dose adjustment. The bleeding could be your period or even because of the drug. You should have done a Pregnancy Test to find out if pregnancy was present. To find the status of your uterus and if a pregnancy existed or you experienced abortion, kindly consult your Gynaecologist, get a Pregnancy test, get an ultrasound and a thorough checkup. Use condoms to prevent unwanted pregnancy.
Answered: Tue, 13 Sep 2011
I find this answer helpful
General & Family Physician Dr. Raj's  Response
First of all, no drug should be taken without doctor's prescription. Secondly, before taking MTP pills, a scan is compulsory, and not just UPT , to rule out ectopic pregnancy.
There can be other causes of amenorrhea too, apart from pregnancy.
Even if we consider that you had a pregnancy which got aborted with pills, you need not worry now as UPT is negative, and you dont have any bleeding. But if you are too anxious, get a scan done, between 7 and 10 days of abortion, to rule out retained products of conception.
We dont know the exact cause of your bleeding. If it was your periods, then pregnancy now is less likely.
Pregnancy or no pregnancy, a scan will give the answer.
Answered: Fri, 16 Sep 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Jitender Chauhan's  Response
Hello, welcome to Healthcaremagic. Why were you scared due to delayed periods, you should also inform me about your sexual activity during last period. Delayed period could be due to several other reasons and pregnancy alone is not responsible for it. And you should have done pregnancy tests before taking any medicines. Taking abortion pills without supervision can be very toxic for health. Avoid doing that in future. Bleeding could have been due to your periods or due to abortion. After about 1 week you must undergo pregnancy tests again to rule out pregnancy as well as ectopic pregnancy by sonography. Wish you good health.
Answered: Sat, 1 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor